# SDR AALA201505279007

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 61,815 hours, 22,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1012881
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C EMER LIGHT COVER OFF.  REPLACED THE EMER LIGHT COVER AT SEAT ROW 1C.
